Fuzzy direct sums of fuzzy rings

D. S. Malik, John N. Mordeson

Research output: Contribution to journalArticlepeer-review

15 Scopus citations


In this paper we introduce the concepts of the fuzzy weak direct sum and the fuzzy complete direct sum of fuzzy subrings of commutative rings. We prove some basic properties analogous to those of ordinary rings.

Original languageEnglish (US)
Pages (from-to)83-91
Number of pages9
JournalFuzzy Sets and Systems
Issue number1
StatePublished - Jan 10 1992

All Science Journal Classification (ASJC) codes

  • Logic
  • Artificial Intelligence


Dive into the research topics of 'Fuzzy direct sums of fuzzy rings'. Together they form a unique fingerprint.

Cite this